MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48361234
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; dr.(b)(6) was inserting a trial when the tip broke off from the trial handle into the trial.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment results: the returned device was confirmed to have a fractured tip upon visual inspection.No relevant manufacturing issues were identified as all released units met stryker specifications.Conclusion: based on the age of the device it is likely that normal wear contributed to the reported event.
 
Event or Problem Description

Brand Name
SLIDE TRIAL HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5442783
Report Number0009617544-2016-00067
Device Sequence Number478356
Product Code LXH
UDI-Device Identifier07613327269147
UDI-Public(01)07613327269147(11)120808(10)127455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48361234
Device Lot Number127455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2016
Supplement Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1